Mixed integer linear models for the optimization of dynamical transport networks

Geißler, Björn ; Kolb, Oliver ; Lang, Jens ; Leugering, Günter ; Martin, Alexander ; Morsi, Antonio

DOI: https://doi.org/10.1007/s00186-011-0354-5
URL: https://www.researchgate.net/publication/226488428...
Additional URL: https://link.springer.com/article/10.1007%2Fs00186...
Document Type: Article
Year of publication: 2011
The title of a journal, publication series: Mathematical Methods of Operations Research
Volume: 73
Issue number: 3
Page range: 339-362
Place of publication: Berlin [u.a.]
Publishing house: Springer
ISSN: 1432-2994 , 1432-5217
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik (Juniorprofessur) (Kolb 2012-2021)
Subject: 510 Mathematics
Keywords (English): Mixed integer linear programming , Piecewise linear approximation , Gas network optimization , Water network optimization

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item